# SDR R61A20100514

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 6,271 hours, 5,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-2 DOOR SLIDE INOP, MAINTENANCE INSPECTED PER EMB AMM AND FOUND L-2 ESCAPE SLIDE ARM INDICATION WAS INOP.  MAINTENANCE PLACED THE L-2 ESCAPE SLIDE ARM INDICATION ON MEL 52-70-01-3.
